# SDR 99ZZZX302

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N789AC
- Make and model: Cessna 421
- Aircraft serial: 4210012
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 176060D0380F250
- Condition: Leaking
- Location: Engine Oil
- Component: Stratoflex
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A SEVERE OIL LEAK ON THE LT ENGINE.  REMOVAL OF ENG COWLINGS REVEALED OIL LEAKING FROM INSIDE OF THE FIRE SLEEVE ON THE FORWARD END OF THE TURBOCHARGER OIL SUPPLY HOSE.  INSPECTION OF THE TURBO OIL SUPPLY HOSE REVEALED THE HOSE WAS ROUTED IMPROPERLY AND CONTACTING THE TURBOCHARGER.  REMOVAL OF THE OIL SUPPLY HOSE REVEALED SEVERE HEAT DAMAGE OF THE FIRE SLEEVE AT THE POINT OF CONTACT. REMOVAL OF THE FIRE SLEEVE REVEALED SEVERE HEAT DAMAGE TO THE SUPPLY HOSE AT THE POINT OF CONTACT.  UPON FLEXING THE DAMAGED HOSE, HOSE BROKE CLEANLY INTO TWO SEPARATE PIECES.  THE DAMAGED HOSE WAS REPLACED AND RE-ROUTED TO ENSURE PROPER CLEARANCE WITH THE TURBOCHARGER.
